Health knowledge made personal
Join this community!
› Share page:
Go
Search posts:

What should I expect when I start progesterone suppository?

Posted Aug 12 2010 11:40pm

Question by Jennifer: What should I expect when I start progesterone suppository?
My husband and I have been TTC for over 6months. I’ve been using clomid this cycle and took my Ovidrel shot on Friday (02/12). Got my progesterone levels back today and they were only at 7 but I did ovulate. My doctor decided he wanted me to start progesterone suppositories. I’m a little nervous, and they came with NO instructions. Does anyone know what I should expect? Are the side effects really bad? Any advise is appreciated. Thanks!

Best answer:

Answer by Tina has Twins
Progesterone suppositories are not that bad – I was on them from ovulation until about 10 weeks into my first trimester.

Some things to know is that they are messy – that is normal. I was worried that too much was leaking out (sorry TMI) and had to ask my doctor. Pick up some panty-liners for while you are using them.

Progesterone slows your digestion so you might experience bloating, some cramping and gas pains. It can also mimic both pregnancy and PMS symptoms so breast tenderness and other such symptoms are also completely normal.

Good luck and loads of baby dust to you!

Give your answer to this question below!

Post a comment
Write a comment:

Related Searches